# SDR 2025FA0000683

- Difficulty date: June 29, 2025
- Submitted: October 6, 2025
- Operation: General aviation
- Aircraft: N3608U
- Make and model: Cessna 182F
- Aircraft serial: 18255008
- Aircraft time: 6,134 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Link
- Part number: 07436051
- Part serial: 18255008
- Condition: Broken
- Location: Zone 700
- Part time: 6,134 hours
- Component: Landing Gear, Cessna
- Component part number: 07436051
- Stage of operation: LD
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

NOSE GEAR UPPER TORQUE LINK BROKE CAUSING GEAR TO COLLAPSE UPON TOUCHDOWN.
